View Single Post
Old 05-01-2008, 02:14 PM   #19
Liz1900 Liz1900 is offline
Senior Veteran
(female)
 
Join Date: Jan 2008
Location: Virginia
Posts: 667
Liz1900 HB User
Re: Changed To Synthroid

Quote:
Originally Posted by mauz View Post
cancel the June 2nd appointment with the other endo, if your endo doesn't work out I would go and see that lady.
Don't drive yourself crazy with thinking about switching meds, for now you have to give your current meds a try. I think it all depends on what your endo is going to do on your next appointment again you have to give him some time and a chance to work with you.

You will be fine soon !!
Pia,

Was just reading a post about aching legs and muscles - something like that - JRose posted on there along with Mkbrk(sp?) - anyway, I keep blaming the side effects on the Synthroid - would you say they are because I am hypo and these are hypo symptoms - not side effects of meds? and because I am not stabilized. Same with your symptoms...??? A thought and question. Always learning.

Liz